It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Xenadrine!!!

Re: Xenadrine!!!

[ Back to Messages ]

Message

Posted by Sally on August 02, 2000 at 18:37:05:

In Reply to: Re: Xenadrine!!! posted by Anne on August 02, 2000 at 17:10:26:

: I'm guilty of that too! heehee.
: But I'm amazed that I'm not in the least bit hungry. I mean, I ate a banana a little while ago..not because I was hungry, but I thought I should eat something.

: How long have you been taking it? any weight loss?? if so, how much??

: Oh, I've noticed that my mouth gets dry too...I"ve been drinking water like there's no tomorrow. Did this happen to you too??

:
: : : Well, I started taking Zenadrine 2 days ago..and I havent eaten anything since. I have absolutely no appetite. Well, I had 2 crackers last night..but wasn't really hungry.

: : : I've only been taking one capsule in the AM and one in mid afternoon.

: : : So far, no side effects (whew!). Well, maybe a little sleeplessness, but that's about it.

: :
: : I have started it too & it is controlling my appetite. Make sure you eat the required amount of
: : calories required for weight loss, because your body is going to think it is starving itself
: : & will burn off muscles, instead of fat.
: : I am guilty of not exercising the way I should.


How much does this cost and does GNC sell it?


Follow Ups




All times are GMT -7. The time now is 03:29 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!